# SDR ASAA0853331

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 8,270 hours, 2,410 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 286A2004001AS
- Condition: Damaged
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE R SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  SWITCH OFF PER QRH, THEN BACK ON, NORMAL OPS FOR DURATION OF FLT.  FOUND PIN 1 ON COIL CORD TO BE INTERMITTENT OPEN.  REMOVED AND REPLACED COIL CORD M2675.  OPS TEST GOOD REF MM 30 41 00 WDM 30 41 11.
